# SDR SCNA98712

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, A SEAT TRACK WAS FOUND BROKEN APPROX 4 INCHES LONG ON I/B SIDE OF TRACK AT STATION 720A WL 208 LBL 46.  CUT OUT SEAT TRACK IAW SRM B727 531005.  FABRICATED NEW SEAT TRACK IAW SRM PER B727 531005 FROM EXTRUSTION BAC 1520 792.  TREATED AND PRIMED IAW SRM B727 511006.  INSTALLED IAW SRM B727 531005 FIGURE 7.
